MAUDE Adverse Event Report: ARTHREX, INC. IMPACTOR PAD; INTRAMED FIXATN ROD AND ACCESS

ARTHREX, INC. IMPACTOR PAD; INTRAMED FIXATN ROD AND ACCESS
Model Number IMPACTOR PAD
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint is confirmed.One unpackaged 0837-000 serial/batch number 130029 was received for investigation.Visual evaluation found that the impactor pad connector broke off inside the tibial insertion guide.The more in-depth evaluation showed signs of wear and laser lines fading.The reported condition is most likely caused by overstressing a device that is damaged naturally and inevitably as a result of normal wear or aging.
 
Event or Problem Description
It was reported on 12/08/2022 by a sales representative via sems that an 0837-000 impactor pad broke off of 1255-000 tibial insertion guide outside of the patient during insertion.Case involvement, no patient effect.

Brand Name
IMPACTOR PAD
Common Device Name
INTRAMED FIXATN ROD AND ACCESS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19566545
Report Number1220246-2024-06081
Device Sequence Number20607292
Product Code HSB
UDI-Device Identifier00848665013559
UDI-Public00848665013559
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K070444
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIMPACTOR PAD
Device Catalogue Number0837-000
Device Lot Number130029
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/09/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2022
Initial Report FDA Received Date06/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown